# SDR SWIA202157575

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 36,304 hours, 35,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Pass Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, AFTER APU START AND BLEED SWAP, STRONG SMELL OF RAW JET FUEL.  PERFORMED OPS CHECK OF APU IN REF TO AMM 49-10-00 AND RAN BOTH PACKS IN REF TO AMM 21-00-00 AND COULD NOT DUPLICATE SMELL OF JET FUEL COMING THROUGH PACKS.  AIRCRAFT OK FOR CONTINUED SERVICE.
